# SDR UIEA2018122762943

- Difficulty date: December 28, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,175 hours, 24,265 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6259282
- Part serial: NSN
- Condition: Failed
- Location: A/C Pack Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STANDBY PACK TEMP CONTROLLER FAIL AT POSITION 7.( REMOVED AND REPLACED R/H PACK COMPRESSOR OULET SENSOR T55135 IAW B767 AMM 21-51-14.PERFORMED SATISFACTORY PACK STANDBY CONTROLLER BITE TEST IAW B767 AMM 21-51-14. )
